# SDR ASOA201001505

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 18,975 hours, 13,843 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 CABIN CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED NR 4 CABIN CEILING EMERGENCY FLOOD LIGHT IAW AMM 33-51-09, OPS CHECK GOOD.  RELAMPED NR4 CABIN CEILING EMERGENCY FLOOD LIGHT IAW AMM 33-51-09, OPS CHECK GOOD.
